Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 4, Pages 907–910 (Mi izv1281)  

This article is cited in 6 scientific papers (total in 6 papers)

Breaking solitons. II

O. I. Bogoyavlenskii


Abstract: The author constructs a new three-dimensional equation that admits a Lax representation and is integrable by the method of the one-dimensional inverse scattering problem.
Bibliography: 2 titles.

Full text: PDF file (352 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:1, 245–248

Bibliographic databases:

UDC: 539.2
MSC: Primary 35Q20, 76B25; Secondary 35R30
Received: 25.04.1989

Citation: O. I. Bogoyavlenskii, “Breaking solitons. II”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989), 907–910; Math. USSR-Izv., 35:1 (1990), 245–248

Citation in format AMSBIB
\Bibitem{Bog89}
\by O.~I.~Bogoyavlenskii
\paper Breaking solitons.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 4
\pages 907--910
\mathnet{http://mi.mathnet.ru/izv1281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1018755}
\zmath{https://zbmath.org/?q=an:0789.35137}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 1
\pages 245--248
\crossref{https://doi.org/10.1070/IM1990v035n01ABEH000700}


Linking options:
  • http://mi.mathnet.ru/eng/izv1281
  • http://mi.mathnet.ru/eng/izv/v53/i4/p907

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, “Breaking solitons. IV”, Math. USSR-Izv., 37:3 (1991), 475–487  mathnet  crossref  mathscinet  zmath  adsnasa
    2. O. I. Bogoyavlenskii, “Breaking solitons. III”, Math. USSR-Izv., 36:1 (1991), 129–137  mathnet  crossref  mathscinet  zmath  adsnasa
    3. O. I. Bogoyavlenskii, “Breaking solitons in $2+1$-dimensional integrable equations”, Russian Math. Surveys, 45:4 (1990), 1–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A.N.W. Hone, “Reciprocal link for 2 + 1-dimensional extensions of shallow water equations”, Applied Mathematics Letters, 13:3 (2000), 37  crossref
    5. M. S. Bruzón, M. L. Gandarias, C. Muriel, J. Ramíres, S. Saez, F. R. Romero, “The Calogero–Bogoyavlenskii–Schiff Equation in $2+1$ Dimensions”, Theoret. and Math. Phys., 137:1 (2003), 1367–1377  mathnet  crossref  crossref  mathscinet  isi
    6. Zhao Song-Lin, Zhang Da-Jun, Ji Jie, “Exact Solutions for Two Equation Hierarchies”, Chinese Phys Lett, 27:2 (2010), 020201  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:315
    Full text:79
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021